Application of Nilpotent Approximation and the Orbit Method to the Search of the Diagonal Asymptotics of Sub-Riemannian Heat Kernels

M. V. Kuznetsov

Research output: Contribution to journalArticlepeer-review

Abstract

We propose a general scheme for the search of a fundamental solution to the hypoelliptic diffusion equation in a “sufficiently good” sub-Riemannian manifold and the small-time asymptotics for the solution, which includes the generalized Fourier transform and the orbit method closely related to it, as well as an application of the perturbative method to the nilpotent approximation, and Trotter’s formula.

Original languageEnglish
Pages (from-to)1051-1074
Number of pages24
JournalSiberian Mathematical Journal
Volume60
Issue number6
DOIs
Publication statusPublished - 1 Nov 2019
Externally publishedYes

Keywords

  • nilpotent Lie group
  • noncommutative harmonic analysis
  • orbit method
  • representation theory
  • sub-Laplacian

Fingerprint Dive into the research topics of 'Application of Nilpotent Approximation and the Orbit Method to the Search of the Diagonal Asymptotics of Sub-Riemannian Heat Kernels'. Together they form a unique fingerprint.

Cite this